Consumer medicine information

Codral Original Day & Night Tablets

Paracetamol; Pseudoephedrine hydrochloride; Triprolidine hydrochloride

BRAND INFORMATION

Brand name

Codral Original Day & Night

Active ingredient

Paracetamol; Pseudoephedrine hydrochloride; Triprolidine hydrochloride

Schedule

S3

 

Consumer medicine information (CMI) leaflet

Please read this leaflet carefully before you start using Codral Original Day & Night Tablets.

What is in this leaflet

This leaflet answers some common questions about Codral Original Day & Night Tablets. It does not contain all the available information. It does not take the place of talking to your pharmacist or doctor.

All medicines have risks and benefits. Your pharmacist or doctor has weighed the risks of you taking Codral Original Day & Night against the benefits they expect it will have for you.

If you have any concerns about taking this medicine, ask your pharmacist or doctor.

Keep this leaflet with the medicine. You may need to read it again.

What Codral Original Day & Night is used for

Codral Original Day & Night provides temporary relief from the symptoms of colds and flu.

The "Day" tablet relieves runny nose, nasal congestion, headache, body aches and pains, and fever.

The "Night" tablet relieves runny nose, pain, fever, headache and sneezing.

Pseudoephedrine belongs to a group of medicines called sympathomimetic decongestants. It works by reducing congestion in the upper respiratory tract, including the nose, nasal passages and sinuses, and making it easier to breathe.

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Triprolidine belongs to a group of medicines called 'antihistamines'. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine. Histamine is produced by the body in response to foreign substances that the body is allergic to.

Ask your pharmacist or doctor if you have any questions about this medicine. Your pharmacist or doctor may have given it for another reason.

This medicine is only available from your pharmacist.

Before you take Codral Original Day & Night

When you must not take it

Do not take Codral Original Day & Night if you have an allergy to:

  • any medicine containing pseudoephedrine
  • any medicine containing paracetamol
  • any medicine containing triprolidine or other antihistamines
  • any of the ingredients listed at the end of this leaflet.

Some of the symptoms of an allergic reaction may include:

  • shortness of breath
  • wheezing or difficulty breathing
  • swelling of the face, lips, tongue or other parts of the body
  • rash, itching or hives on the skin.

Do not take this medicine if you have:

  • very high blood pressure
  • severe coronary artery disease (heart disease caused by poor blood flow or narrowing of the blood vessels of the heart).

Do not take this medicine if you have or have had any of the following medical conditions:

  • glaucoma (high pressure in the eyes)
  • stomach or duodenal ulcer, or other stomach problems
  • prostate problems
  • bladder problems.

Do not take this medicine if you are also taking monoamine oxidase inhibitors (a type of medicine used to treat depression), or if you have taken monoamine oxidase inhibitors in the last 14 days.

Do not give this medicine to newborn or premature babies.

Do not take this medicine after the expiry date (EXP) printed on the pack or if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure whether you should start taking this medicine, talk to your pharmacist or doctor.

Before you start to take it

Tell your doctor if you have allergies to any other medicines, foods, preservatives or dyes.

Tell your doctor if you have or have had any of the following medical conditions:

  • respiratory condition (such as emphysema, chronic bronchitis or acute or chronic bronchial asthma)
  • high blood pressure
  • overactive thyroid gland
  • diabetes
  • heart disease and poor blood flow in the blood vessels of the heart
  • glaucoma (high pressure in the eyes)
  • prostate problems
  • liver or kidney disease
  • alcohol dependence
  • epilepsy.

Tell your pharmacist or doctor if you take sedatives.

Ask your pharmacist or doctor about taking Codral Original Day & Night if you are pregnant or planning to become pregnant. Your pharmacist or doctor will discuss the benefits and possible risks of taking the medicine during pregnancy.

Ask your pharmacist or doctor about taking Codral Original Day & Night if you are breastfeeding. Small amounts of the medicine pass into the breast milk. Your pharmacist or doctor will discuss the potential benefits and risks of taking the medicine if you are breastfeeding.

If you have not told your pharmacist or doctor about any of the above, tell him/her before you start taking Codral Original Day & Night.

Taking other medicines

Tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop.

Some medicines and Codral Original Day & Night may interfere with each other.

These include:

  • medicines used to treat depression, especially monoamine oxidase inhibitors and tricyclic antidepressants
  • medicines used to treat heart conditions
  • medicines used to treat high blood pressure
  • medicines used to treat urinary tract infections and bladder problems
  • medicines used to treat behavioural disorders
  • phenylephrine, a medicine used to treat congestion
  • appetite suppressants
  • warfarin, a medicine used to prevent blood clots
  • metoclopramide, a medicine used to control nausea and vomiting
  • medicines used to treat epilepsy or fits
  • chloramphenicol, an antibiotic used to treat ear and eye infections
  • medicines used to help you sleep or relax (sedatives and hypnotics)
  • opioid analgesics, medicines used to treat pain
  • alcohol.

These medicines may be affected by Codral Original Day & Night or may affect how well it works. You may need different amounts of your medicines, or you may need to take different medicines.

Your pharmacist or doctor will have more information on medicines to be careful with or avoid while taking this medicine.

How to take Codral Original Day & Night

Follow all directions given to you by your pharmacist or doctor carefully. They may differ from the information contained in this leaflet.

If you do not understand the instructions on the pack, ask your pharmacist or doctor for help.

How much to take

The recommended doses of Codral Original Day & Night for adults and children 12 years and over is:

  • Day time: 2 DAY tablets in the morning and 2 tablets in the afternoon.
  • Night time: 2 NIGHT tablets in the evening at bedtime.

Children under 12 years of age should not take this medicine.

Do not take more than the recommended dose.

If you are over 65 years of age, talk to you pharmacist or doctor about how much to take. You may have an increased chance of getting side effects.

How long to take it

As Codral Original Day & Night contains paracetamol, take only for a few days at a time unless your doctor tells you to take it for a longer.

If you forget to take it

If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to.

Otherwise, you may take a dose as soon as you remember if you think you need it.

Do not take a double dose to make up for the dose that you missed. This may increase the chance of you getting an unwanted side effect.

If you are not sure what to do, ask your pharmacist or doctor.

If you take too much (overdose)

Immediately telephone your doctor or the Poisons Information Centre (telephone 13 11 26) for advice or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much Codral Original Day & Night. Do this even if there are no signs of discomfort or poisoning.

While you are using Codral Original Day & Night

Things you must do

Talk to your pharmacist or doctor if your symptoms do not improve, worsen, or if new symptoms appear. Your pharmacist or doctor will assess your condition and decide if you should continue to take the medicine.

Things you must not do

Do not take for more than a few days at a time unless your doctor tells you to.

Do not drink alcohol while taking Codral Original Day & Night. The sedative effects of alcohol may be increased.

Drinking large quantities of alcohol while taking this medicine may also increase the risk of liver side effects.

Do not take Codral Original Day & Night to treat any other complaints unless your pharmacist or doctor tells you to.

Do not give your medicine to anyone else, even if they have the same condition as you.

Do not take more than the recommended dose unless your pharmacist or doctor tells you to.

Things to be careful of

Be careful driving or operating machinery until you know how Codral Original Day & Night affects you. This medicine may cause drowsiness in some people. If this happens, do not drive or operate machinery.

Side effects

Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking Codral Original Day & Night.

This medicine helps most people with cold and flu symptoms, but it may have unwanted side effects in a few people. All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical attention if you get some of the side effects.

Do not be alarmed by the following lists of side effects. You may not experience any of them.

Ask your pharmacist or doctor to answer any questions you may have.

Tell your pharmacist or doctor if you notice any of the following and they worry you:

  • nausea or dyspepsia
  • stomach discomfort
  • diarrhoea
  • vomiting
  • constipation
  • drowsiness or sleepiness
  • insomnia
  • dizziness
  • difficulty sleeping
  • nervousness and irritability
  • excitability
  • feeling of extreme happiness
  • restlessness
  • fear or anxiety
  • twitching or jerking muscles
  • weakness in the limbs
  • dry mouth, nose and throat
  • nose bleed
  • rapid or irregular heart beat
  • tremor
  • headache
  • hallucinations
  • rectal bleeding
  • small bumps on the skin with or without fever or reddening of the skin.

The above list includes the more common side effects of your medicine. They are usually mild and short-lived.

Children and people over 65 years of age may have an increased chance of getting side effects.

Tell your doctor as soon as possible if you notice any of the following:

  • difficult or painful urination
  • seizures (fits).

The above list includes serious side effects that may require medical attention. These side effects are rare.

If any of the following happen, discontinue use and tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital:

  • urine retention
  • shortness of breath
  • wheezing or difficulty breathing
  • swelling of the face, lips, tongue or other parts of the body
  • rash, itching or hives on the skin.

The above list includes very serious side effects. You may need urgent medical attention or hospitalisation. These side effects are very rare for low doses of this medicine and when used for a short period of time.

Tell your pharmacist or doctor if you notice anything that is making you feel unwell.

Other side effects not listed above may also occur in some people.

After using Codral Original Day & Night

Storage

Keep your medicine in the original pack until it is time to take.

Keep your medicine in a cool dry place where the temperature stays below 30°C.

Do not store Codral Original Day & Night or any other medicine in the bathroom or near a sink. Do not leave it on a window sill or in the car. Heat and dampness can destroy some medicines.

Keep your medicine where children cannot reach it. A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines.

Disposal

Ask your pharmacist what to do with any medicine that is left over, or if the expiry date has passed.

Product description

What it looks like

Codral Original Day & Night contain two types of tablets:

  • The DAY tablets which are white, round, flat and uncoated with wide bevelled edges. They are scored and coded 'P3F' on one face, and plain on the other face.
  • The NIGHT tablets are turquoise, bevelled, capsule-shaped, flat and uncoated. They are scored on one face and coded 'S3F' each side of the score, and plain on the other face.

Codral Original Day & Night tablets are available in blister packs of 24 tablets (16 DAY tablets and 8 NIGHT tablets).

Ingredients

The DAY tablets contain 30 mg of pseudoephedrine and 500 mg of paracetamol as the active ingredients.

The DAY tablets also contain the following inactive ingredients:

  • microcrystalline cellulose
  • hydroxypropylcellulose
  • magnesium stearate
  • sodium starch glycollate
  • pregelatinised wheat starch
  • stearic acid.

The NIGHT tablets contain 30 mg pseudoephedrine hydrochloride, 500 mg of paracetamol, and 1.25 mg triprolidine hydrochloride as the active ingredients.

The NIGHT tablets also contain the following inactive ingredients:

  • brilliant blue FCF
  • microcrystalline cellulose
  • hydroxypropylcellulose
  • magnesium stearate
  • povidone
  • quinoline yellow.

This medicine does not contain lactose, sucrose, tartrazine or any other azo dyes.

Name and Address of Sponsor

Johnson & Johnson Pacific
45 Jones Street
Ultimo NSW 2007

CODRAL is a registered trademark.

This leaflet was prepared in September 2018.

Australian Register Number:

AUST R 275261

Published by MIMS January 2020

BRAND INFORMATION

Brand name

Codral Original Day & Night

Active ingredient

Paracetamol; Pseudoephedrine hydrochloride; Triprolidine hydrochloride

Schedule

S3

 

1 Name of Medicine

Paracetamol.
Pseudoephedrine hydrochloride.
Triprolidine hydrochloride.

6.7 Physicochemical Properties

Chemical structure.


CAS number.

Paracetamol.

CAS Registry Number: 103-90-2.

Pseudoephedrine hydrochloride.

CAS Registry Number: 345-78-8.

Triprolidine hydrochloride.

CAS Registry Number: 6138-79-0.

2 Qualitative and Quantitative Composition

Codral Original Day & Night tablets contain two separate formulations: day tablets and night tablets.
Each Codral Original Day & Night day tablet contains pseudoephedrine hydrochloride 30 mg, paracetamol 500 mg.
For the full list of excipients, see Section 6.1 List of Excipients.
Each Codral Original Day & Night night tablet contains pseudoephedrine hydrochloride 30 mg, paracetamol 500 mg, triprolidine hydrochloride 1.25 mg.
For the full list of excipients, see Section 6.1 List of Excipients.

3 Pharmaceutical Form

Codral Original Day & Night day tablets are white, round, flat and uncoated with wide bevelled edges. They are scored and coded 'P3F' on one face, and the other face is plain.
Codral Original Day & Night night tablets are turquoise, bevelled, capsule-shaped, flat and uncoated. They are scored on one face and coded 'S3F' each side of the score, and plain on the other face.

5 Pharmacological Properties

5.1 Pharmacodynamic Properties

Mechanisms of action.

Pseudoephedrine has direct and indirect sympathomimetic activity and is an effective decongestant in the upper respiratory tract. It is a stereoisomer of ephedrine and has a similar action, but has been found to have less pressor activity and fewer central nervous system (CNS) effects.
Sympathomimetic agents are used as nasal decongestants to provide symptomatic relief. They act by causing vasoconstriction resulting in redistribution of local blood flow to reduce oedema of the nasal mucosa, thus improving ventilation, drainage and nasal stuffiness.
Paracetamol is a p-aminophenol derivative that exhibits analgesic and antipyretic activity. It does not possess anti-inflammatory activity. Paracetamol is thought to produce analgesia through a central inhibition of prostaglandin synthesis.
Triprolidine competes with histamine at central and peripheral histamine1-receptor sites, preventing the histamine-receptor interaction and subsequent mediator release.
Triprolidine is a highly lipophilic molecule that readily crosses the blood-brain barrier.
Triprolidine is highly selective for histamine1-receptors but has little effect on histamine2 or histamine3 receptors. Triprolidine also activates 5-hydroxytryptamine (serotonin) and α-adrenergic receptors and blocks cholinergic receptors.

Clinical trials.

No data available.

5.2 Pharmacokinetic Properties

Pseudoephedrine is readily absorbed from the gastrointestinal tract. It is largely excreted unchanged in the urine together with small amounts of its hepatic metabolite. It has a half-life of about 5-8 hours; elimination is enhanced and half-life reduced accordingly in acid urine. Small amounts are distributed into breast milk.
Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. Paracetamol is distributed into most body tissues. Plasma protein binding is negligible at usual therapeutic doses but increases with increasing doses. The elimination half-life varies from about 1 to 3 hours.
Paracetamol is metabolised extensively in the liver and excreted in the urine mainly as inactive glucuronide and sulfate conjugates. Less than 5% is excreted unchanged. The metabolites of paracetamol include a minor hydroxylated intermediate which has hepatotoxic activity. This intermediate metabolite is detoxified by conjugation with glutathione; however, it can accumulate following paracetamol overdosage (more than 150 mg/kg or 10 g total paracetamol ingested) and if left untreated can cause irreversible liver damage.
Paracetamol is metabolised differently by premature infants, newborns, infants and young children compared to adults, the sulfate conjugate being predominant.
After absorption from the gastro-intestinal tract, triprolidine hydrochloride is metabolised; a carboxylated derivative accounts for about half the dose excreted in the urine. Reported half-lives vary from 3 to 5 hours or more. Triprolidine is distributed into breast milk.

5.3 Preclinical Safety Data

Genotoxicity.

No data available.

Carcinogenicity.

No data available.

4 Clinical Particulars

4.1 Therapeutic Indications

Codral Original Day & Night provides temporary relief from the symptoms of colds and flu. "Day" tablet relieves runny nose, nasal congestion, headache, body aches and pains, and fever. "Night" tablet relieves runny nose, pain, fever, headache and sneezing.

4.3 Contraindications

Pseudoephedrine is contraindicated for use in patients:
with known hypersensitivity or idiosyncratic reaction to pseudoephedrine (or any of the other ingredients in the product);
with severe hypertension or coronary artery disease;
taking monoamine oxidase inhibitors (MAOIs) or who have taken MAOIs within the previous 14 days.
Paracetamol is contraindicated for use in patients with known hypersensitivity or idiosyncratic reaction to paracetamol (or any of the other ingredients in the product). Use of the product should be discontinued at the first appearance of a skin rash or any other sign of hypersensitivity.
Triprolidine is contraindicated for use in patients with:
a history of hypersensitivity to the substance or substances of similar chemical structure (or any of the other ingredients in the product);
narrow-angle glaucoma;
stenosing peptic ulcer;
symptomatic prostatic hypertrophy;
bladder neck obstruction;
pyloroduodenal obstruction.
Triprolidine is contraindicated for use in:
newborns or premature infants;
lactating women;
patients taking monoamine oxidase inhibitors (MAOIs).
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

4.4 Special Warnings and Precautions for Use

Pseudoephedrine should be used with caution in patients with hypertension, hyperthyroidism or thyroid disease, diabetes mellitus, coronary heart disease, ischaemic heart disease, glaucoma, prostatic hypertrophy, severe hepatic or renal dysfunction.
Pseudoephedrine should be discontinued and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop.
If signs and symptoms such as formation of small pustules occur, with or without pyrexia or erythema, then treatment with pseudoephedrine should be discontinued and a physician should be consulted.
Paracetamol should be used with caution in patients with impaired hepatic function, impaired renal function, chronic alcoholism.
Triprolidine may cause drowsiness and may increase the effects of alcohol. Drowsiness may continue the following day. Those affected should not drive or operate machinery; alcohol should be avoided.
Use with caution in patients with renal or hepatic impairment and in patients with epilepsy, and in patients with respiratory conditions such as emphysema, chronic bronchitis, or acute or chronic bronchial asthma.
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

Use in elderly.

The elderly may experience paradoxical excitation with triprolidine. The elderly are more likely to have CNS depressive side effects, including confusion.

Paediatric use.

Children may experience paradoxical excitation with triprolidine.

Effects on laboratory tests.

No data available.

4.5 Interactions with Other Medicines and Other Forms of Interactions

The following interactions with pseudoephedrine have been noted:
antidepressant medication e.g. tricyclic antidepressants and monoamine oxidase inhibitors (MAOIs) - may cause a serious increase in blood pressure or hypertensive crisis;
other sympathomimetic agents, such as decongestants, appetite suppressants and amphetamine-like psychostimulants - may cause an increase in blood pressure and additive effects;
methyldopa and β-blockers - may cause an increase in blood pressure;
urinary acidifiers enhance elimination of pseudoephedrine;
urinary alkalinisers decrease elimination of pseudoephedrine.
The following interactions with paracetamol have been noted:
anticoagulant drugs (warfarin) - dosage may require reduction if paracetamol and anticoagulants are taken for a prolonged period of time;
paracetamol absorption is increased by substances that increase gastric emptying, e.g. metoclopramide;
paracetamol absorption is decreased by substances that decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, and narcotic analgesics;
paracetamol may increase chloramphenicol concentrations;
the risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes such as alcohol and anticonvulsant agents;
paracetamol excretion may be affected and plasma concentrations altered when given with probenecid;
colestyramine reduces the absorption of paracetamol if given within 1 hour of paracetamol.
The following interactions with triprolidine have been noted:
CNS depressants (alcohol, sedatives, opioid analgesics, hypnotics) - may cause an increase in sedation effects;
monoamine oxidase inhibitors (MAOIs) and tricyclic antidepressants (TCAs) - may prolong and intensify the anticholinergic and CNS depressive effects.

4.6 Fertility, Pregnancy and Lactation

Effects on fertility.

No data available.
(Category B2)
The pregnancy categorisation is B2. Pseudoephedrine has been taken by only a limited number of pregnant women and women of childbearing age, without an increase in the frequency of malformation or other direct or indirect harmful effects on the human foetus having been observed. Studies in animals are inadequate or may be lacking, but available data shows no evidence of an increased occurrence of foetal damage.
Pseudoephedrine should be used in pregnancy only if the potential benefits to the patient are weighed against the possible risk to the foetus.
Paracetamol has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the foetus having been observed.
Triprolidine has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the foetus having been observed.
Pseudoephedrine is secreted in breast milk in small amounts. It has been estimated that 0.5% to 0.7% of a single dose of pseudoephedrine ingested by the mother will be excreted in the breast milk over 24 hours. Therefore, it is not recommended for breastfeeding mothers unless the potential benefits to the patient are weighed against the possible risk to the infant.
Paracetamol is excreted in small amounts (< 0.2%) in breast milk. Maternal ingestion of paracetamol in usual analgesic doses does not appear to present a risk to the breastfed infant.
Triprolidine is excreted in breast milk. Therefore, it is not recommended for breastfeeding mothers unless the potential benefits to the patient are weighed against the possible risk to the infant.

4.8 Adverse Effects (Undesirable Effects)

Adverse drug reactions identified during postmarketing experience are detailed in Table 1. Additionally, the following should be noted.
Adverse effects of pseudoephedrine include elevated blood pressure.
Children and the elderly are more likely to experience adverse effects than other age groups.
Side effects of paracetamol are rare and usually mild, although haematological reactions have been reported.
Overdosage with paracetamol if left untreated can result in severe, sometimes fatal liver damage and rarely, acute renal tubular necrosis.
CNS depressive effects of triprolidine include sedation and impaired performance (impaired driving performance, poor work performance, incoordination, reduced motor skills and impaired information processing). Performance may be impaired in the absence of sedation and may persist the morning after a night time dose.
CNS stimulatory effects of triprolidine may include appetite stimulation, muscle dyskinesias and activation of epileptogenic foci.
High doses of triprolidine may cause agitation and irritability.
Side effects of triprolidine associated with cholinergic blockage include dryness of the eyes, mouth and nose, blurred vision, urinary hesitancy and retention, constipation and tachycardia.
Adverse drug reactions identified during postmarketing experience with paracetamol, pseudoephedrine, the combination of pseudoephedrine and triprolidine, the combination of pseudoephedrine and paracetamol or the combination paracetamol, pseudoephedrine and triprolidine appear in Table 1. The frequency category was estimated from spontaneous reporting rates.
Adverse events that have been observed during clinical trials and/or post-marketing use are ranked under the following frequency: Very common (> 1/10); common (> 1/100, < 1/10); uncommon (> 1/1000, < 1/100); rare (> 1/10,000, < 1/1000); very rare (< 1/10,000 and including isolated reports).

Reporting suspected adverse effects.

Reporting suspected adverse reactions after registration of the medicinal product is important. It allows continued monitoring of the benefit-risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions at www.tga.gov.au/reporting-problems.

4.2 Dose and Method of Administration

The recommended dosage of Codral Original Day & Night for adults and children 12 years and over is:
Day - take 2 day tablets in the morning and 2 tablets in the afternoon;
Night - take 2 night tablets in the evening at bedtime
Codral Original Day & Night should not to be taken by children under 12 years of age.

Use in adults.

Paracetamol should not be taken for more than a few days at a time except on medical advice.

Use in children.

Paracetamol should not be taken for more than 48 hours except on medical advice.

4.7 Effects on Ability to Drive and Use Machines

Triprolidine may cause drowsiness and may increase the effects of alcohol. Drowsiness may continue the following day. Those affected should not drive or operate machinery; alcohol should be avoided.

4.9 Overdose

If an overdose is taken or suspected, immediately contact the Poisons Information Centre (in Australia, call 13 11 26; in New Zealand call 0800 764 766) for advice, or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Overdosage with paracetamol if left untreated can result in severe, sometimes fatal liver damage, and rarely, acute renal tubular necrosis.

7 Medicine Schedule (Poisons Standard)

S3.

6 Pharmaceutical Particulars

6.1 List of Excipients

Each Codral Original Day & Night day tablet contains the excipients: microcrystalline cellulose, hydroxypropylcellulose, magnesium stearate, sodium starch glycollate, pregelatinised wheat starch, stearic acid.
Each Codral Original Day & Night night tablet contains the excipients: brilliant blue FCF, microcrystalline cellulose, hydroxypropylcellulose, magnesium stearate, povidone, quinoline yellow.

6.2 Incompatibilities

Incompatibilities were either not assessed or not identified as part of the registration of this medicine. See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions.

6.3 Shelf Life

3 Years.

6.4 Special Precautions for Storage

Store below 25°C. Keep in a dry dark place.

6.5 Nature and Contents of Container

Codral Original Day & Night tablets are available in blister packs of the following sizes: 24 tablets (S3) Pharmacist Only Medicine.

6.6 Special Precautions for Disposal

In Australia, any unused medicine or waste material should be disposed of in accordance with local requirements.

Summary Table of Changes